MathSciNet Relay Station
MathSciNet bibliographic data
MR2097358 46L05 (46L35 46L80)
Lin, Huaxin Classification of simple $C^\ast$-algebras of tracial topological rank zero. Duke Math. J. 125 (2004), no. 1, 91–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement